Nonuniversal exponents in interface growth

T. J. Newman, M. R. Swift

    Research output: Contribution to journalArticlepeer-review

    33 Citations (Scopus)


    We report on an extensive numerical investigation of the Kardar-Parisi-Zhang equation describing nonequilibrium interfaces. Attention is paid to the dependence of the growth exponent ß on the details of the distribution of noise p(?). All distributions considered are delta correlated in space and time, and have finite cumulants. We find that ß becomes progressively more sensitive to details of the distribution with increasing dimensionality. We discuss the implications of these results for the universality hypothesis.
    Original languageEnglish
    Pages (from-to)2261-2264
    Number of pages4
    JournalPhysical Review Letters
    Issue number12
    Publication statusPublished - 22 Sept 1997


    Dive into the research topics of 'Nonuniversal exponents in interface growth'. Together they form a unique fingerprint.

    Cite this